Principe de Hasse, surfaces cubiques et intersections de deux quadriques
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 183-207
@incollection{AST_1987__147-148__183_0,
     author = {Sansuc, Jean-Jacques},
     title = {Principe de Hasse, surfaces cubiques et intersections de deux quadriques},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {183-207},
     zbl = {0661.14021},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1987__147-148__183_0}
}
Sansuc, Jean-Jacques. Principe de Hasse, surfaces cubiques et intersections de deux quadriques, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 183-207. http://www.numdam.org/item/AST_1987__147-148__183_0/

[1] B. J. Birch, Homogeneous forms of odd degree in a large number of variables, Mathematika 4 (1957), 102-105. | Article | Zbl 0081.04501

[2] B. J. Birch, Forms in many variables, Proc. Royal Soc. London, Ser. A, 265 (1961/62), 245-263. | Article | Zbl 0103.03102

[3] B. J. Birch, H. P. F. Swinnerton-Dyer, The Hasse problem for rational surfaces, J. reine angew. Math. 274 (1975), 164-174. | Zbl 0326.14007

[4] A. Bremner, Some cubic surfaces with no rational points, Math. Proc. Camb. Phil. Soc. 84 (1978), 219-223. | Article | Zbl 0414.14015

[5] J. W. S. Cassels, M. J. T. Guy, On the Hasse principle for cubic surfaces, Mathematika 13 (1966), 111-120. | Article | Zbl 0151.03405

[6] F. Châtelet, Points rationnels sur certaines courbes et surfaces cubiques, Enseign. Math. 5 (1959), 153-170. | Zbl 0100.27404

[7] F. Châtelet, Points rationnels sur certaines surfaces cubiques, in Colloque intern, CNRS, Les tendances géométriques en algèbre et théorie des nombres, Clermont-Ferrand (1964), 67-75, CNRS, Paris 1966. | Zbl 0178.24101

[8] J.-L. Colliot-Thélène, Surfaces cubiques diagonales, exposé au Séminaire de théorie des nombres de Paris, le 13 mai 1985. | Zbl 0595.14029

[9] J.-L. Colliot-Thélène, D. Coray, J.-J. Sansuc, Descente et principe de Hasse pour certaines variétés rationnelles, J. reine angew. Math. 320 (1980), 150-191. | Zbl 0434.14019

[10] J.-L. Colliot-Thélène, D. Kanevsky, J.-J. Sansuc, Arithmétique des surfaces cubiques diagonales, preprint 1985. | Zbl 0639.14018

[11] J.-L. Colliot-Thélène, J.-J. Sansuc, La descente sur une variété rationnelle définie sur un corps de nombres, C.R. Acad. Sci. Paris, Sér. A, 284 (1977), 1215-1218. | Zbl 0349.14015

[12] J.-L. Colliot-Thélène, J.-J. Sansuc, La descente sur les variétés rationnelles, in Journées de géométrie algébrique d'Angers (1979), 223-237, éd. A. Beauville, Sijthoff & Noordhoff, Alphen aan den Rijn 1980. | Zbl 0451.14018

[13] J.-L. Colliot-Thélène, J.-J. Sansuc, On the Chow group of certain rational surfaces: a sequel to a paper of S. Bloch, Duke Math. J. 48 (1981), 421- 447. | Article | Zbl 0479.14006

[14] J.-L. Colliot-Thélène, J.-J. Sansuc, Sur le principe de Hasse et l'approximation faible, et sur une hypothèse de Schinzel, Acta Arith. 41 (1982), 33-53. | Article | Zbl 0414.10009

[15] J.-L. Colliot-Thélène, J.-J. Sansuc, Sir Peter Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces, preprint 1985, voir Intersections de deux quadriques et surfaces de Châtelet, C.R. Acad. Sci. Paris, Série I, 298 (1984), 377-380. | Zbl 0575.14044

[l6] D. F. Coray, Arithmetic on singular cubic surfaces, Comp. Math. 33 (1976), 55-67. | Zbl 0337.14028

[l7] D. F. Coray, M. A. Tsfasman, Arithmetic on singular Del Pezzo surfaces, preprint 1985. | Zbl 0653.14018

[l8] H. Davenport, Cubic forms in sixteen variables, Proc. Royal Soc. London, Ser. A, 272 (1963), 285-303. | Article | Zbl 0107.04102

[19] H. Hasse, Über die Darstellbarkeit von Zahlen durch quadratische Formen in einem beliebigen algebraischen Zahlkörper, J. reine angew. Math. 153 (1924), 113-130. | JFM 49.0114.01

[20] D. R. Heath-Brown, Cubic forms in ten variables, Proc. London Math. Soc. 47 (1983), 225-257, voir Cubic forms in 10 variables, in Number theory, Noord-wijkerhout (1983), 104-108, ed. H. Jager, Lecture Notes in Math. 1068, Springer, Berlin Heidelberg 1984. | Article | Zbl 0494.10012 | Zbl 0538.10021

[21] W. Hürlimann, Brauer group and diophantine geometry: a cohomological approach, in Ring theory and algebraic geometry, Antwerp (1981), 43-65, ed. van Oys-taeyen & A. Verschoren, Lecture Notes in Math. 917, Springer, Berlin 1982. | Zbl 0487.14006

[22] V. A. Iskovskih, A counterexample to the Hasse principle for a system of two quadratic forms in five variables, Mat. Zametki 10 (1971), 253-257 (en russe) (trad. anglaise: Math. Notes 10 (1971), 575-577). | Zbl 0221.10028

[23] D. Kanevsky, Application of the conjecture on the Manin obstruction to various diophantine problems, exposé au Congrès de théorie des nombres de Besançon, le 24 juin 1985. | Zbl 0625.14010

[24] Yu. I. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne, Actes du congrès intern. Math. Nice, 1 (1970), 401-411. | Zbl 0239.14010

[25] Yu. I. Manin, Formes cubiques, Nauka, Moscou 1972 (en russe)(trad, anglaise: Cubic forms, North Holland, Amsterdam 1974).

[26] L. J. Mordell, Integer solutions of simultaneous quadratic equations, Hamb. Abh. 23 (1959), 126-143. | Article | Zbl 0088.25408

[27] L. J. Mordell, On the conjectures for rational points on a cubic surface, J. London Math. Soc. 40 (1965), 149-158. | Article | Zbl 0124.02605

[28] A. Pfister, Zur Darstellung definiter Funktionen als Summe von Quadraten, Invent. Math. 4 (1967), 229-237. | Article | Zbl 0222.10022

[29] P. A. B. Pleasants, Cubic polynomials over algebraic number fields, J. Number Theory 7 (1975), 310-344. | Article | Zbl 0328.12003

[30] J.-J. Sansuc, A propos d'une conjecture arithmétique sur le groupe de Chow d'une surface rationnelle, avec un paragraphe par J.-L. Colliot-Thélène, Séminaire de théorie des nombres de Bordeaux (1981-82), 33-01 - 33-38. | Zbl 0538.14002

[3l] E. S. Selmer, Sufficient congruence conditions for rational points on a cubic surface, Math. Scand. 1 (1953), 113-119. | Article | Zbl 0051.03202

[32] Th. Skolem, Einige Bemerkungen über die Auffindung der rationalen Punkte auf gewissen algebraischen Gebilden, Math. Z. 63 (1955), 295-312. | Article | Zbl 0066.39702

[33] H. P. F. Swinnerton-Dyer, Two special cubic surfaces, Mathematika 9 (1962), 54-56. | Article | Zbl 0103.38302

[34] H. P. F. Swinnerton-Dyer, Rational zeros of two quadratic forms, Acta Arith. 9 (1964), 261-270. | Article | Zbl 0128.04702

[35] H. P. F. Swinnerton-Dyer, Applications of algebraic geometry to number theory, Proc. Symp. Pure Math. AMS XX (1971), 1-52. | Zbl 0228.14001

[36] M. A. Tsfasman, Arithmetic of singular Del Pezzo surfaces, Uspekhi Mat. Nauk 38:6 (1983), 131-132 (en russe)(trad, anglaise: Russian Math. Surveys 38:6 (1983), 137-138). | Zbl 0559.14026

[37] A. Weil, Sur la formule de Siegel dans la théorie des groupes classiques, Acta Math. 113 (1965), 1-87. | Article | Zbl 0161.02304